Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whtx

why isnt accutane doing anything?

Recommended Posts

i dont know what to say. i have been taking accutane for 2 weeks now. i have never had severe acne. Infact when i started accutane, i had maybe 4-5 active pimples ontop of alot of redmarks. in my first few days, my skin texture was changing and i had a few tiny red bumps.

in the past week my face has become totally smooth but it dosnt look that good. its totally smooth but my red marks are still here.

what can i expect on accutane?

thanks

Share this post


Link to post
Share on other sites

You have to give accutane a lot of time...that's why you're on it for 5 months or more...I was on it for 6 months, and even after the 6 months I still had places on my face that needed to be cleared up because it still had acne. Also Accutane doesn't really do anything for red marks, they just have to fade over time...it has been about 5 months since my dose of accutane and I still battle red marks, soo give it time it will work and more than likely you are going to get an initial breakout soo that means that you are going to get worse before you get better. Your face might look horrible at times with dryness and all that but it will all eventually clear up and the advantages of Accutane will eventually outweigh the disadvantages of going on it..but give it time it could take 5 months or longer, or it could take just a couple months. Good luck

Share this post


Link to post
Share on other sites

Dude, you have to give it sooo much more time. I'm in week 3 and haven't noticed anything. You need to have patience. The red marks will take upto a year to go at the most. You need to , need to have patience. Good luck.

Share this post


Link to post
Share on other sites

Red marks can take quite awhile to fade...especially if you have pigmented skin, like myself unfortunately.

Share this post


Link to post
Share on other sites

2 weeks is nowhere near enough time to see real results. I'm halfway through my 3rd month and I'm just now starting to clear up.

Share this post


Link to post
Share on other sites
Guest agentx

werd.

dont think abt accutane and results and anything until ATLEAST 3 months into the treatment. trust me

gud luck

Agent ] x [

Share this post


Link to post
Share on other sites
Guest Craigems

Plus what i have found out in the past is getting a lil sunburnt on ur face/body clears the red dots, sooner. BUT I WOULDNT RECOMMEND THIS until after u've been off Accutane for at least a month. If ur lucky and u have skin that tans well like me red / purple dots disappear like a snap. But rather let it fade in time, as getting skin cancer and probably not worth getting burnt eusa_doh.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×